# SDR 03FDEA02070

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 44,523 hours, 13,425 cycles
- Engine: Ge CF650C
- Engine time: 36,046 hours, 11,043 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, M
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF FL 330 EXPERIENCED HARD THUMP FOLLOWED BY GRINDING VIBRATION.  IMMEDIATELY SHUT NR 1 DOWN.  FOLLOWED QRH PROCEDURES, LANDED KPHX.  PHX U C/W MD10-30 WORK CARD 71T0101-1, AND 71T0701-1.
